# SDR AALA201808210008

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812621
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT TRANSITION PANEL BETWEEN BS 420 TO 440.  REPLACED THE TRANSITION PANEL IAW PRINT 143A0080, 51-00-05-1, AND EA 283651, DRAFT 1.
